# SDR SWAA2021092108762

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 35 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-384032 / [18] CERTIFIED STEP 14 AS RII. OK TO INSTALL GRANTED.; [19] INSTALLED REPAIR PART;A,NG,NRC,2021-09-07 21:25:09,22Y,Y,MX,0,0,,CRACK INSPAR RIB 129.50 AT 35 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-384032"
